MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EndoVive Safety PEG Kit; gastrointestinal tubes with enteral specific connectors

BOSTON SCIENTIFIC CORPORATION EndoVive Safety PEG Kit; gastrointestinal tubes with enteral specific connectors
Model Number M00509020
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
EndoVive Safety PEG Kit
Common Device Name
gastrointestinal tubes with enteral specific connectors
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25883980
Report Number3005099803-2026-02960
Device Sequence Number18633827
Product Code PIF
UDI-Device Identifier08714729880424
UDI-Public(01)08714729880424(17)280630(10)39113703
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00509020
Device Catalogue NumberM00509020
Device Lot Number0039113703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown